Open Journal of Philosophy

Vol.2 No.2(2012), Paper ID 19179, 8 pages

DOI:10.4236/ojpp.2012.22014

 

“Secularization” or Plurality of Meaning Structures? A. Schutz’s Concept of a Finite Province of Meaning and the Question of Religious Rationality

 

Marek Chojnacki

 

Ul. Szkolna, Izabelin, Poland

 

Copyright © 2012 Marek Chojnacki et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Chojnacki, M. (2012) “Secularization” or Plurality of Meaning Structures? A. Schutz’s Concept of a Finite Province of Meaning and the Question of Religious Rationality. Open Journal of Philosophy, 2, 92-99. doi: 10.4236/ojpp.2012.22014.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.